# SDR CALA2019061000923

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 108,704 hours, 16,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013436001
- Condition: Broken
- Location: Seat 25d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ST 25D EXIT PATH LT HANGING BY THE WIRES REQUEST DEFERRAL FOR 25D EMERGENCY PATH LIGHT 25D EMERGENCY LT INOP DEFERRED 25D PATH LIGHT FOUND EPL ASSY BROKEN OFF AT SCREW MOUNTING LOCATIONS.... PN 1013436-001 REQUIRES REPLACE...REF... IFM 25-21-52 NEXT STATION PLEASE REVIEW AND UPDATE WITH M&E NUMBERS OF DEFECTIVE PARTS. UPDATED DEFECTIVE PARTS IN NEED ,  NIS  AT GRU. ADD EMP:U195268,U184306 REPLACED HOUSING , LIGHT ASSY , SCREWS AND SHROUD. CKS NORMAL
